# SDR DL738030565

- Difficulty date: June 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 4,106 hours, 1,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 18348
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 16, 17 AND 18 EMERGENCY LIGHTS INOP.  FOUND PWR SUPPLY M1695 INOP.  REPLACED PWR SUPPLY.  EMERGENCY LIGHTS CHECK GOOD.
